# SDR P5CA9700761

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1640 RBL 5 FLOOR PNL FOUND PUNCH HOLE.  REPAIRED FILLER PER BOEING SRM 51-40-07.
